MathSciNet Relay Station
MathSciNet bibliographic data
MR1452797 (98g:58169) 58G12 (19D55 19K56 46L80)
Chan, Shing-Wai Periodic cyclic cohomology Chern character for pseudomanifolds with one singular stratum. Proc. Amer. Math. Soc. 126 (1998), no. 3, 669–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement